MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW PERCUTANEOUS THROMBOLYTIC DEVICE SET: 5; CATHETER EMBOLECTOMY

ARROW INTERNATIONAL INC. ARROW PERCUTANEOUS THROMBOLYTIC DEVICE SET: 5; CATHETER EMBOLECTOMY
Model Number IPN035902
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn# (b)(4).The mdr report key/report number is (b)(4).The mdr text key is (b)(4).
 
Event or Problem Description
Complaint found in maude database reports: "during left upper arm fistula procedure, tip broke off terotola thrombectomy device.It was unable to be retrieved and was left in the patient.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The mdr report key/report number is (b)(4).The mdr text key is (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PERCUTANEOUS THROMBOLYTIC DEVICE SET: 5
Common Device Name
CATHETER EMBOLECTOMY
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12751414
Report Number9680794-2021-00590
Device Sequence Number1440995
Product Code DXE
UDI-Device Identifier00801902013156
UDI-Public00801902013156
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K011056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberIPN035902
Device Catalogue NumberPT-65509
Device Lot Number13F21D0462
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2021
Supplement Date Received by Manufacturer11/29/2021
Initial Report FDA Received Date11/04/2021
Supplement Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown